MathSciNet Relay Station
MathSciNet bibliographic data
MR1218107 16S30 (16W30 17B35)
Stover, Christopher R. The equivalence of certain categories of twisted Lie and Hopf algebras over a commutative ring. J. Pure Appl. Algebra 86 (1993), no. 3, 289–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement